发国际护士信息上国际护士网 找国际护士信息上国际护士网

国际护士网 网站导航 手机版

国际护士头条

头条:

国际护士直通车淘宝店铺
主页 > 护士证书 > ISPN > ISPN备考 > ISPN模拟试题 > 国际护士证ISPN考试模拟题(163-165)

国际护士证ISPN考试模拟题(163-165)

发表日期:2016-07-26 | 来源 :国际护士网 | 作者 :www.the-nurses.com |点击数: 次 收听:
 


163)   A clinic nurse is instructing a pregnant client regarding dietary measures to promote a healthy pregnancy. The nurse tells the client about the importance of an adequate daily fluid intake. Which client statement best indicates an understanding of the daily fluid requirement?

    1. "I should drink 12 glasses of fruit juices and milk every day."
    2. "I should drink 8 to 10 glasses of fluid a day, and I can drink as many diet soft drinks as I want."
    3. "I should drink 12 glasses of fluid a day, and I can include the coffee or tea that I drink in the count."
    4. "I should drink at least 8 to 10 glasses of fluid each day, of which at least 6 glasses should be water

 Correct Answer:4,The nurse should instruct the client to have an adequate fluid intake daily to assist in digestion and in the management of constipation. The pregnant client should consume at least 8 to 10 (8-oz) glasses of fluid each day, of which at least 6 glasses should be water. It is not necessary for the client to drink 12 glasses of fruit juices and milk every day. Because of their sodium content, diet soft drinks should be consumed in moderation. Caffeinated beverages have a diuretic effect, which may be counterproductive to increasing fluid intake.


164)   A client receiving long-term therapy with lithium carbonate (Lithobid) exhibits muscle tremors, confusion, vomiting, and diarrhea. The nurse anticipates that the results of the latest test of the serum lithium level will be between which laboratory value range?

    1. 0 and 0.5 mEq/L
    2.0.6 and 1.0 mEq/L
    3. 1.0 and 1.3 mEq/L
    4. 1.5 and 2.0 mEq/L

 Correct Answer:4,The therapeutic serum level of lithium is 0.6 to 1.2 mEq/L. Serum lithium concentrations of 1.5 to 2.0 mEq/L may produce a variety of symptoms, including vomiting, diarrhea, drowsiness, incoordination, coarse hand tremors, muscle tremors, and mental confusion.


165)   During the termination phase of the nurse-client relationship, the clinic nurse observes that the client has made several sarcastic remarks and has an angry affect. Which is the most appropriateinterpretation of the client's behavior?

    1. The client needs to be admitted to the hospital.
    2.The client needs to be referred to the psychiatrist as soon as possible.
    3. The client requires further treatment and is not ready to be discharged.
    4. The client is displaying typical behaviors that can occur during termination.

 Correct Answer:4,In the termination phase of a relationship, it is normal for a client to demonstrate a number of regressive behaviors that can be disturbing to the nurse. Typical behaviors include return of symptoms, anger, withdrawal, and minimizing the relationship. The anger that the client is experiencing is a normal feeling during the termination phase and does not necessarily indicate the need for hospitalization or treatment.

 

 

国际护士网(www.the-nurses.com)

国际护士网微信公众号
数据统计中,请稍等!
标签: ISPN考试模拟题  
国际护士网专题
国际护士风采

合作机构

友情链接

关于本站| 对外合作| 有偿投稿| 转载声明| 免责声明| 联系我们| 【网站地图】| 【百度地图】| 【谷歌地图】| 【Feed地图】

Copyrights © 2015 www.the-nurses.com, All rights reserved. 豫ICP备12001925号-2

河南网络警察报警平台公共信息安全网络监察经营性网站备案信息不良信息举报中心中国文明网传播文明诚信网站
  • 合作咨询
  • 官方微博
    国际护士网官方微博
  • 官方微信
    国际护士网微信公众号